# SDR MWEA00391

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 70,004 hours, 58,916 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Transceiver
- Part number: 6221181006
- Part serial: 14449
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 VHF RADIO DOES NOT SEND OR RECEIVE.  MAINTENANCE REMOVED AND REPLACED VHF COMMUNICATION TRANSCEIVER AND REPAIRED NR 2 VHF COMMUNICATION ANTENNA COAX COUPLER IN FORWARD E & E BAY.
